A boundary Harnack inequality for singular equations of $p$-parabolic type. Kuusi, T., Mingione, G., & Nyström, K. Proc. Amer. Math. Soc., 142(8):2705–2719, 2014. bibtex @article{MR3209326,
Author = {Kuusi, Tuomo and Mingione, Giuseppe and Nystr\"{o}m, Kaj},
Date-Added = {2019-11-12 20:40:54 +0100},
Date-Modified = {2019-11-13 07:39:41 +0100},
Fjournal = {Proceedings of the American Mathematical Society},
Issn = {0002-9939},
Journal = {Proc. Amer. Math. Soc.},
Mrclass = {35K67 (35B09 35B45 35B65 35K92)},
Mrnumber = {3209326},
Mrreviewer = {Haifeng Shang},
Number = {8},
Pages = {2705--2719},
Title = {A boundary {H}arnack inequality for singular equations of {$p$}-parabolic type},
Volume = {142},
Year = {2014},
Bdsk-Url-1 = {https://doi-org.proxy.ub.umu.se/10.1090/S0002-9939-2014-12171-X},
Bdsk-Url-2 = {https://doi.org/10.1090/S0002-9939-2014-12171-X}}
Downloads: 0
{"_id":"KppLsbCpcNewGwgZ4","bibbaseid":"kuusi-mingione-nystrm-aboundaryharnackinequalityforsingularequationsofpparabolictype-2014","authorIDs":[],"author_short":["Kuusi, T.","Mingione, G.","Nyström, K."],"bibdata":{"bibtype":"article","type":"article","author":[{"propositions":[],"lastnames":["Kuusi"],"firstnames":["Tuomo"],"suffixes":[]},{"propositions":[],"lastnames":["Mingione"],"firstnames":["Giuseppe"],"suffixes":[]},{"propositions":[],"lastnames":["Nyström"],"firstnames":["Kaj"],"suffixes":[]}],"date-added":"2019-11-12 20:40:54 +0100","date-modified":"2019-11-13 07:39:41 +0100","fjournal":"Proceedings of the American Mathematical Society","issn":"0002-9939","journal":"Proc. Amer. Math. Soc.","mrclass":"35K67 (35B09 35B45 35B65 35K92)","mrnumber":"3209326","mrreviewer":"Haifeng Shang","number":"8","pages":"2705–2719","title":"A boundary Harnack inequality for singular equations of $p$-parabolic type","volume":"142","year":"2014","bdsk-url-1":"https://doi-org.proxy.ub.umu.se/10.1090/S0002-9939-2014-12171-X","bdsk-url-2":"https://doi.org/10.1090/S0002-9939-2014-12171-X","bibtex":"@article{MR3209326,\n\tAuthor = {Kuusi, Tuomo and Mingione, Giuseppe and Nystr\\\"{o}m, Kaj},\n\tDate-Added = {2019-11-12 20:40:54 +0100},\n\tDate-Modified = {2019-11-13 07:39:41 +0100},\n\tFjournal = {Proceedings of the American Mathematical Society},\n\tIssn = {0002-9939},\n\tJournal = {Proc. Amer. Math. Soc.},\n\tMrclass = {35K67 (35B09 35B45 35B65 35K92)},\n\tMrnumber = {3209326},\n\tMrreviewer = {Haifeng Shang},\n\tNumber = {8},\n\tPages = {2705--2719},\n\tTitle = {A boundary {H}arnack inequality for singular equations of {$p$}-parabolic type},\n\tVolume = {142},\n\tYear = {2014},\n\tBdsk-Url-1 = {https://doi-org.proxy.ub.umu.se/10.1090/S0002-9939-2014-12171-X},\n\tBdsk-Url-2 = {https://doi.org/10.1090/S0002-9939-2014-12171-X}}\n\n","author_short":["Kuusi, T.","Mingione, G.","Nyström, K."],"key":"MR3209326","id":"MR3209326","bibbaseid":"kuusi-mingione-nystrm-aboundaryharnackinequalityforsingularequationsofpparabolictype-2014","role":"author","urls":{},"metadata":{"authorlinks":{}},"downloads":0},"bibtype":"article","biburl":"https://drive.google.com/uc?id=1OuqS9TJwIphO6BtxZfgrAoA8hv_reMqs&export=download","creationDate":"2019-11-12T20:01:16.900Z","downloads":0,"keywords":[],"search_terms":["boundary","harnack","inequality","singular","equations","parabolic","type","kuusi","mingione","nyström"],"title":"A boundary Harnack inequality for singular equations of $p$-parabolic type","year":2014,"dataSources":["rcuqDaM7c52BcWGGm"]}